# SDR UALA2012052702983

- Difficulty date: May 26, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 65,119 hours, 9,244 cycles
- Engine: Pwa PW40903
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE CREW REST FIRE EXTINGUISHER HAS BEEN DISCHARGED BY ACCIDENT.  .  REMOVED AND REPLACED FIRE EXTINGUISHING BOTTLE ASSY PER AMM, OPS TESTED GOOD.
